advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

Lawrenceburg, Indiana, USA:

I am an 18 year old with type 1 diabetes for 11 years now, and a lot of my friends are using injection steroids to make their physical appearance bigger. What would happen if someone with diabetes took injections of steroids?

Answer:

Surely you jest! Steroids are terrible for any person, diabetes or not, and lead to lots of trouble down the road -- to say nothing for the fact that they ruin blood sugar control.

LD

DTQ-20020729014041
Original posting 30 Jul 2002
Posted to Other Medications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:36
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.